Discussions that mention paxil

Panic Disorders board


Quote from KayT:
Hi Sickman,

I phoned the doc and she said this is still withdrawal.........she says it can last up to a month and that the Zoloft is not doing this to me.........I can say that these spikes were hitting me before I began the Zoloft.........just not as bad as today.........she says to keep things the way they are and stick with the four 1mg Xanax a day...........

I'm not sure what to think???

Kaytee:-)


Dear KayT,
I did not think it was withdrawal but that was only an opinion. I have read though about paxil especially, causing spikes for months. They get farther apart as you go, so she is probably right if you were having them before the Zoloft. I have to conceed and I can't argue with something I have read many times from different people going off the drug. Stick with your Doctor, I must be in left field on this. Still keep your chin up. No matter what it is it will pass eventually. Sorry that I might have lead you astray. I can admit when I am wrong and my main concern is that you got the right answer. Good panic free days KayT.

Sincerely,

Sickman :)
Thanks Lori for the words of encouragement. Hang in there and I'm sure we will both be on the right path soon...........

Sickman,

I do think it might be a bit of both things combined..........my first thought was that I increased the Zoloft to fast..........but my doc is trying to get me to the point that this all is better and I think she just decided to quit playing around and get me to the dosage she thinks I need to be at............I am going to see how I feel today........if it hits me harder today.........I will call her back and see if maybe I should try dropping the Zoloft by 25mg just to see what happens............but the spikes have been coming for a while now......since I began tapering off the Paxil..........and yesterday it hit me hard.........so of course the first thing I thought was the Zoloft..........but I had taken it double the day before and no spikes.........so it's hard to figure out..........I figure I can watch how I do today and make a decision from there............but I do think the spikes are from the withdrawal.........just didn't understand why it was so much worse yesterday.........have you read that they can go up and down like that???? She also confirmed that the scary thoughts were also withdrawal..........yuck........those get to me the most.........

My doc also said that once I'm on the 4mg of Xanax for a few days it should help more...........only been doing that for two days now..........

BTW I was like you with the Celexa, when I tried to raise it from 20 to 30 I felt awful.........just couldn't take the extra 10.........

We will see what today brings my friend,
I'm going to work with a positive attitude and will go from there,

Thanks as always for your advise and support,

Kaytee:-)
Sickman,

Regarding Paxil withdrawal, can the spikes come and go and be worse one time then another?

Should I expect this for a while?
Quote from KTee:
Sickman,

Regarding Paxil withdrawal, can the spikes come and go and be worse one time then another?

Should I expect this for a while?


Dear KayT,
Only from what I have read from other posters on different topics on this board and all the other boards before I found this one that has resonable people that really try to help each other, I read that this can go on for months. Of course the intensity can vary just like any other symptom or withdrawal effect. Try to move on and ignore this. When you finally do, this type of thing will still happen now and then but it should get farther apart. It is not a perminent thing, only and adjustment. Move on forward and try to stop thinking about withdrawal and think about the new benefits. Have a nice one.

Sincerely,

Sickman :)
Quote from Sickman:
Dear KayT,
Only from what I have read from other posters on different topics on this board and all the other boards before I found this one that has resonable people that really try to help each other, I read that this can go on for months. Of course the intensity can vary just like any other symptom or withdrawal effect. Try to move on and ignore this. When you finally do, this type of thing will still happen now and then but it should get farther apart. It is not a perminent thing, only and adjustment. Move on forward and try to stop thinking about withdrawal and think about the new benefits. Have a nice one.

Sincerely,

Sickman :)



You're right..........I have to just say "this is not me, this is the withdrawal" and maybe if I say that enough each time it will help me have a more positive attitude about this whole thing........my doc says I have made it through the worst of it......so it has to be uphill from here.......it's just not going uphill fast enough for me I guess........I'm ready to feel better.........

Yesterday was just pretty intense and I couldn't seem to make it stop.......but I'm sure my fear of it and my anxiety about it fed it and made it worse..........how do you turn that off when you are so scared? Is there a way?

As for the Zoloft.........I do think it along with the Xanax has helped me through this..........I am on the Xanax four times a day and my doc says to keep it that way for a while..........I did your thing about 7:30, 12:30, 5:30 and 10:30............but the doc says I have only been doing this since Tuesday and need to give it a few days to adjust in my body and help more with this.............is that true? That it can become theraputice if taken on a regular basis??

She was glad I phoned her last night.........she's known me for years.......took care of my mom for years.........so she is very caring about my situation and not one of those Drs that will just sluff you off.........she assured me again that the thoughts and the intense spikes are not going to harm me or drive me crazy or make me lose it etc etc etc that they will go away............

She told me that at this point I should not change anything about the meds and to just hang in there..........she knows it's hard but says it will pass and I will get through it........

The Scary thoughts are the worst for me..........although I know they are not real..........and that it is just my body trying to scare me.........man do they mess with me............and you said you say "This is BS" I guess I have to take on that attitude. Get mad at the thoughts and say "Go Away".

As for the flu like stuff, still there, I just feel pretty fatigued much of the time...........just yuck.........but I can say I am thinking clearer then I was before (no more Paxil fog, yay) and I am not waking up at night shaking.............there's some positives.........and today hasn't been anywhere close to as bad as yesterday..........that's a good sign..........and I have slept through the night all but one in the last week and half...........that's good news..........

You know what.........later tonight I am going to post the things that changed for the good for me today.......not the bad........

Talk to ya then,

Thanks my friend,

Kaytee:-)